LYAPUNOV-RAZUMIKHIN METHOD FOR DIFFERENTIAL EQUATIONS WITH PIECEWISE CONSTANT ARGUMENT


AKHMET M., Arugaslan D.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol.25, no.2, pp.457-466, 2009 (SCI-Expanded) identifier identifier

Abstract

At the first time, Razumikhin technique is applied for differential equations with piecewise constant argument of generalized type [1, 2]. Sufficient conditions are established for stability, uniform stability and uniform asymptotic stability of the trivial solution of such equations. We also provide appropriate examples to illustrate our results.